# SDR MEJA951006

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573G
- Make and model: Swrngn SA227AT
- Aircraft serial: AT446
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel Light
- Part number: 2719115023
- Condition: Shorted
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7074, MKJP TO MIA, DURING CLIMB OUT, SMOKE APPEARED IN THE COCKPIT.  THE AIRCRAFT RETURNED TO MKJP AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THAT THE LEFT CONSOLE PANEL LIGHT WAS SHORTED.  MAINTENANCE CUT, CAPPED AND STOWED THE WIRES FOR THE LEFT HAND CONSOLE PANEL LIGHTS AND THE ITEM WAS MEL'D IN ACCORDANCE WITH 33-1.  AIRCRAFT RETURNED TO SERVICE.
